# SDR UPS01836329

- Difficulty date: June 25, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING L/E UPPER SKIN IS CRACKED AT XFS 200.  REPAIRED SKIN IAW SRM 57-2-0 FIG 2.
